# SDR R61A201501230048

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,837 hours, 7,467 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW NOTICED A BURNING ODOR AND A SMALL AMOUNT OF SMOKE. COMPLETED MEMORY ITEMS AND CHECKLIST AND DECLARED AN EMERGENCY.  DIVERTED, AND LANDED WITHOUT INCIDENT.  EMERGENCY CREWS INSPECTED ACFT AND CREW THEN TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED SMOKE ODOR AND MIST INSPECTION IAW AMM 05-50-04-160-802 WITH NO DEFECTS NOTED.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
